# SDR CALA2017061701853

- Difficulty date: June 17, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 85,139 hours, 15,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 & R4 EXTERIOR EMERGENCY LIGHTS INOPERATIVE DURING TEST.   REPLACED THE LAMPS  IAW 33-51-04-960. OPS CHECKED GOOD.
